# SDR 97ZZZX3204

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527FB
- Make and model: Hughes 500N
- Aircraft serial: LN007
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402RW
- Condition: Cracked
- Location: Strobe
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT LOWER STROBE LENS CRACKED AND SEPARATED AT SEAM.
